INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Gauge invariant fluctuations of the metric during inflation from new scalar-tensor Weyl-Integrable gravity model
Autor/es:
MARÍA LAURA PUCHEU; CARLOS AUGUSTO ROMERO FILHO; MAURICIO BELLINI; JOSÉ EDGAR MADRIZ AGUILAR
Revista:
PHYSICAL REVIEW D - PARTICLE AND FILDS
Editorial:
American Physical Society
Referencias:
Lugar: Washington; Año: 2016 vol. 94 p. 64075 - 64075
ISSN:
0556-2821
Resumen:
We investigate gauge invariant scalar fluctuations of the metric duringinflation in a non-perturbative formalism in the framework of a recentlyformulated scalar-tensor theory of gravity, in which the geometry of spacetimeis that of a Weyl integrable manifold. We show that in this scenario the Weylscalar field can play the role of the inflaton field. As an application of thetheory, we examine the case of a power law inflation. In this case, thequasi-scale invariance of the spectrum for scalar fluctuations of the metricis achieved for determined values of the parameter $omega$ of thescalar-tensor theory. We stress the fact that in our formalism the physicalinflaton field has a purely geometrical origin.
rds']